MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74937912519150
Medical Device Problem Codes Entrapment of Device (1212); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the wire became wrapped with the stent and broke off, requiring snare for removal.A 5.0mmx19mmx150cm express sd renal/biliary stent was selected for mesenteric stenting.However, during deployment, it was noted that the stent and wire became wrapped and broke off.The broken pieces of the stent and wire were snared out and the procedure was completed using an alternate device.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, nin.G4 - premarket / 510(k) #: k152607, k162404, p060006.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21246306
Report Number2124215-2025-03368
Device Sequence Number17059814
Product Code FGE
UDI-Device Identifier08714729390473
UDI-Public08714729390473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937912519150
Device Catalogue NumberH74937912519150
Device Lot Number0033343441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/27/2025
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown